# SDR DALA2023102608798

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 56,001 hours, 39,394 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9548 -ATB/DE- THE FLIGHT WAS RETURNED TO ATL DUE TO THE LOSS OF THE PRIMARY STABILIZER TRIM. ON DEPARTURE CLIMB OUT, THE CAPT NOTICED THAT THERE WAS NOT ANY DOWN TRIM AVAILABLE. UP TRIM WORKED FINE. ALTERNATE TRIM WAS USED SUCCESSFULLY TO CORRECT PITCH DOWN. AN EMERGENCY WAS DECLARED WITH ATC AND THE F/A WERE BRIEFED ON YELLOW EMERGENCY. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED MULTIPLE RELAYS AND THE STABILIZER TRIM MOTOR. OPERATIONAL CHECKS WERE ALL GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4825460)
